PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 13 | 1 |
Tytuł artykułu

Generalizations of Nekrasov matrices and applications

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we present a nonsingularity result which is a generalization of Nekrasov property by using two different permutations of the index set. The main motivation comes from the following observation: matrices that are Nekrasov matrices up to the same permutations of rows and columns, are nonsingular. But, testing all the permutations of the index set for the given matrix is too expensive. So, in some cases, our new nonsingularity criterion allows us to use the results already calculated in order to conclude that the given matrix is nonsingular. Also, we present new max-norm bounds for the inverse matrix and illustrate these results by numerical examples, comparing the results to some already known bounds for Nekrasov matrices.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
13
Numer
1
Opis fizyczny
Daty
wydano
2015-01-01
otrzymano
2013-12-29
zaakceptowano
2014-04-15
online
2014-10-28
Twórcy
  • Dept. of Mathematics and Informatics, Faculty of Science, University of Novi Sad, Serbia, Trg Dositeja Obradovi´ca 4, 21000 Novi Sad, Serbia, lila@dmi.uns.ac.rs
  • Dept. of Mathematics and Informatics, Faculty of Science, University of Novi Sad, Serbia, Trg Dositeja Obradovi´ca 4,21000 Novi Sad, Serbia, vkostic@dmi.uns.ac.rs
  • Dept. of Mathematics and Informatics, Faculty of Science, University of Novi Sad, Serbia, Trg Dositeja Obradovi´ca 4, 21000 Novi Sad, Serbia, maja_ftn@yahoo.com
Bibliografia
  • [1] Berman, A., Plemmons, R.J.: Nonnegative matrices in the mathematical sciences. Classics in Applied Mathematics, vol. 9, SIAM, Philadelphia, 1994.
  • [2] Cvetkovi´c, Lj.: H-matrix theory vs. eigenvalue localization. Numer. Algor. 42(2006), 229-245.
  • [3] Cvetkovi´c, Lj, Ping-Fan Dai, Doroslovaˇcki, K., Yao-Tang Li: Infinity norm bounds for the inverse of Nekrasov matrices. Appl. Math. Comput. 219, 10 (2013), 5020-5024.
  • [4] Cvetkovi´c, Lj., Kosti´c, V., Rauški, S., A new subclass of H-matrices. Appl. Math. Comput. 208/1(2009), 206-210.[WoS]
  • [5] Gudkov, V.V.: On a certain test for nonsingularity of matrices. Latv. Mat. Ezhegodnik 1965, Zinatne, Riga (1966), 385-390.
  • [6] Li, W.: On Nekrasov matrices. Linear Algebra Appl. 281(1998), 87-96.
  • [7] Robert, F.: Blocs H-matrices et convergence des methodes iteratives classiques par blocs. Linear Algebra Appl. 2(1969), 223-265.[Crossref]
  • [8] Szulc, T.: Some remarks on a theorem of Gudkov. Linear Algebra Appl. 225(1995), 221-235.
  • [9] Varah, J. M.: A lower bound for the smallest value of a matrix. Linear Algebra Appl. 11(1975), 3-5.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_math-2015-0012
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.